| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was explanted from the right eye because the patient was not seeing well at any distance, was never able to read without glasses, and her distance vision always felt blurry.The symptoms significantly interfered with their daily activities.There was no patient injury such as a capsule tear.No medical/surgical interventions such as a capsule tear, incision enlargement, vitrectomy, or sutures.Pre-operative uncorrected and best correct visual acuity was reported as 20/40.One day post-operative uncorrected and best corrected visual acuity 20/80.Reportedly, the patient has not had 2 weeks post-operative ye (year evaluation/ yearly exam).The iol was replaced with a non-johnson and johnson model rx sight lal 25.00.No further information is available.Note.Both eyes were explanted.Left eye reported in manufacturer report number 3012236936-2025-0002676.
Additional Manufacturer Narrative
Section a5, ethnicity: the customer responded, ¿american".Section h3: device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.